Pharmaceutical Syrup

Pioneers in the industry, we offer hydroxyzine oral solution ip, ivermectin shampoo 0.5, sucralfate & oxetacaine suspension, cefpodoxime oral suspension i.p, paracetamol paediatric oral suspension ip and budesonide 0.5mg respules from India.

Hydroxyzine Oral Solution IP

₹ 35/Bottle Get Latest Price

BrandHydroxyzine Oral Solution
Usage/ApplicationPersonal
Packaging Typebox
Packaging Sizebox
Drug NameHydroxyzine Oral Solution
Dosage FormSyrup
Country of OriginMade in India

Minimum order quantity: 1 Bottle

HYDROXYZINE (hye DROX i zeen) treats the symptoms of allergies and allergic reactions. It may also be used to treat anxiety or cause drowsiness before a procedure. It works by blocking histamine, a substance released by the body during an allergic reaction. It belongs to a group of medications called antihistamines.

Ivermectin shampoo 0.5

Get Latest Price

Hair ConcernALL HAIR PROBLEMS
BrandIVREA
ManufacturerAJANTA PHARMA
Shelf Life24 MONTHS
Packaging TypeBOTTLE
FormSHAMPOO
CompositionIvermectin shampoo 0.5
Country of OriginMade in India

Ivrea Shampoo is an antiparasitic medication. It is used for the treatment of head lice. It kills the insects in the scalp and hair that cause infection in the scalp.

Your doctor will explain how to use Ivrea Shampoo and how much you need. Read the instructions that come with the medicine to make sure you use it correctly. It is for external use only and use only on the hair and scalp. In case of accidental contact with the eyes, mouth, or nose, wash it off immediately with plenty of water. You should apply it on the dry hair and scalp, closest to the scalp first, and then outwards to the ends of your hair. After application, leave it for 10 minutes and then rinse it off completely with warm water. After this comb hair with a fine-toothed comb to remove dead lice. Wash all recently worn or used clothing, bedding, towels, and hair-brushes in hot water to facilitate the killing of the lice.

Ivrea Shampoo is generally safe, however, it may cause burning, irritation, itching, redness at the site of application in some people. These are usually temporary and resolve with time. However, if this effect persists or worsen, inform your doctor. Before using it, you should ask your doctor’s advice if you are pregnant or breastfeeding to make sure it is safe for you.

Sucralfate & Oxetacaine Suspension

₹ 300/Bottle Get Latest Price

BrandSUPERKOOL
Dosage FormSyrup
CompositionSucralfate & Oxetacaine Suspension
Prescription/Non prescriptionNon prescription
Country of OriginMade in India

Suc O Sucralfate+Oxetacaine Oral Suspension is a combination medicine used in the treatment of acidity, stomach ulcer, and heartburn. It helps in relieving the symptoms of acidity and ulcers such as stomach pain or irritation. It also neutralizes excessive acid in the stomach and helps in the easy passage of gas

Cefpodoxime Oral Suspension I.P

₹ 350/Bottle Get Latest Price

BrandTRIDOXM
Strength100 Mg
CompositionCefpodoxime Oral Suspension I.P
Storage12G/30ML
Country of OriginMade in India

CEFPODOXIME (sef pode OX eem) is a cephalosporin antibiotic. It treats some infections caused by bacteria. It will not work for colds, the flu, or other viruses. This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.

Paracetamol Paediatric Oral Suspension IP

₹ 250/Bottle Get Latest Price

Strength250 mg
Pack Size30 ml
Pack TypeBottle
BrandT-DIP 250
Shelf Life24 Months
Prescription/Non-PrescriptionPrescription
Country of OriginMade in India

Minimum order quantity: 1 Bottle

It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains, and general aches and pains. It is also used to help reduce a fever (high temperature).

Budesonide 0.5mg Respules

₹ 120/PIECE Get Latest Price

Packaging Size1
Brandbudeheal
Prescription/Non prescriptionPrescription
Shelf life24 MONTHS
CompositionBudesonide nebuliser suspension bp 0.5mg Respules
Country of OriginMade in India

Budecort 0.5mg Respules 2ml is used to prevent the symptoms of asthma (wheezing and shortness of breath). It is a steroid and is known as a "preventer". You need to have a fast-acting “reliever” as well because this medicine will not stop an asthma attack that has already started.

Your doctor will tell you how often you need to use Budecort 0.5mg Respules 2ml. It is important that you take the lowest dose needed to effectively control your asthma. The effect of this medicine may be noticeable after a few days but will only reach its maximum after a few weeks. This medicine must be used regularly to be effective, so go on taking it even if you do not have any symptoms. No symptoms mean that the medicine is doing its job. If you stop taking it your asthma may get worse. It should not be used to relieve sudden asthma attacks. If an asthma attack occurs, use your quick-relief inhaler "reliever". To get the benefit from this medicine you need to make sure you get your inhaler technique right, otherwise, it will not work as well.

The most common side effects are irritation in the throat, difficulty swallowing, and fungal infections in the mouth or throat. If you get these, do not stop taking it but do talk to your doctor. You can help prevent these symptoms by rinsing your mouth and throat with water or brushing your teeth after using your inhaler. There are other rare, side effects that can be serious. Talk to your doctor if you are worried about them. In general, you should be trying to avoid situations that make your asthma worse (your triggers) and try not to smoke.

Before taking Budecort 0.5mg Respules 2ml, you should tell your doctor if you have tuberculosis, any infections in your mouth or lungs, or liver disease. While taking it you may be more at risk of getting infections so stay away from people with colds and flu. If you use Budecort 0.5mg Respules 2ml for a long time it may cause weak bones (osteoporosis) and damage to your eyes (glaucoma or cataracts). You might need tests for bone density and eye pressure. Ask your doctor whether it’s safe to take this medicine if you are pregnant or breastfeeding.

Zinc Acetate Tab

₹ 268/Box Get Latest Price

Strength50 mg
FormTablet
Packaging Size10 TABLETS
Form Of SupplementTablets
BrandZITATE

Zitate 50 Tablet is a dietary supplement of zinc. It is used to treat zinc deficiency in the body. It acts as an antioxidant and also helps boost the immune system. Nausea and indigestion may be experienced as some of the common side effects with this medicine. Please inform your doctor if these side effects persist for a longer duration.

X

Contact Us

Pushkar Pramod Bandawar (CEO)
Unisoul Lifescience Private Limited
Plot No. 936 A, Flat No. 209, Vidarbha Theater Commercial Complex
Tiranga Chowk, Nagpur - 440008, Maharashtra, India

Get Directions
Send Email
Share:
Thank youYour Enquiry has been sent successfully.